MathSciNet Relay Station
MathSciNet bibliographic data
MR2211201 93C23 (93B51)
Xie, Nan; Tang, Gong-You Delay-dependent nonfragile guaranteed cost control for nonlinear time-delay systems. Nonlinear Anal. 64 (2006), no. 9, 2084–2097.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement